# SDR SIMA201016504

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 12,740 hours, 11,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 19411
- Condition: Failed
- Location: Cabin
- Part time: 12,739 hours, 11,262 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2853 DURING MAINTENANCE CHECK FOUND THE EMERGENCY LIGHTS FROM NR  2 BATTERY DIM AND DRAINING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR  2 EMERGENCY POWER SUPPLY UNIT CHARGER IAW W/C 33-700-19 THE OPERATIONAL CHECK WAS GOOD IAW W/C 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
